# SDR SWAA2021072684739

- Difficulty date: June 16, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,854 hours, 35,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 540 S21-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON EXTERNAL SKIN LOCATED AROUND FIRST FASTENER HOLE IN THE AREA UNDER DRAG LINK ASSEMBLY; COMMON TO THE BS540 BULKHEAD CHORD BETWEEN S-21L AND S-22L AT LOWER FUSELAGE ; 2021-269864 / [01] ACCOMPLISHED EA 5331-E-14519; [02] ACCOMPLISHED EA 5331-E-14519 ON TTG8Q001PKAQ; [03] ACCOMPLISHED EA 5331-E-14519 ON TTG8Q001PKAQ.. RII ITEM
